IndexAuthor

Number of items: 10.

Muñoz, Vicente and Presas, Francisco and Sols, Ignacio (2002) Almost holomorphic embeddings in Grassmannians with applications to singular symplectic submanifolds. Journal fur die Reine und Angewandte Mathematik, 547 . pp. 149-189. ISSN 0075-4102

Muñoz, Vicente and Presas, Francisco and Sols, Ignacio (2001) Asymptotically holomorphic embeddings of contact manifolds in projective spaces. In Global Differential Geometry: The Mathematical Legacy of Alfred Gray. Contemporary Mathematics, 288 . American Mathematical Society, pp. 386-390. ISBN 978-0-8218-2750-5

Calvo, Omerar and Muñoz, Vicente and Presas, Francisco (2005) Codimension one symplectic foliations. Revista Matemática Iberoamericana, 21 (1). pp. 25-46. ISSN 0213-2230

Eliashberg, Y and Fukaya, K and Muñoz, Vicente and Presas , Francisco (2008) Foreword [Special issue: Proceedings of the VII Workshop on Symplectic and Contact Topology]. Geometriae Dedicata, 132 . iii-iv. ISSN 0046-5755

Fernández Fuertes, Eduardo and Martínez-Aguinaga, Javier and Presas, Francisco (2020) Fundamental groups of formal Legendrian and horizontal embedding spaces. Algebraic & Geometric Topology, 20 (7). pp. 3219-3312. ISSN 1472-2747

Amorós, Jaume and Muñoz, Vicente and Presas, Francisco (2004) Generic behavior of asymptotically holomorphic Lefschetz pencils. The Journal of Symplectic Geometry, 2 (3). pp. 377-392. ISSN 1527-5256

Muñoz, Vicente and Presas , Francisco (2010) Geometric structures on loop and path spaces. Proceedings of the Indian Academy of Sciences, 120 (4). pp. 417-428. ISSN 0253-4142

Auroux, Denis and Muñoz, Vicente and Presas, Francisco (2005) Lagrangian submanifolds and Lefschetz pencils. Journal of Symplectic Geometry, 3 (2). pp. 171-219. ISSN 1527-5256

Martínez, David and Muñoz, Vicente and Presas, Francisco (2005) Open book decompositions for almost contact manifolds. In Proceedings of the XI Fall Workshop on Geometry and Physics. Real Sociedad Matemática Española (6). Universidad de Oviedo, Oviedo, pp. 131-149. ISBN 9788493361013

Muñoz, Vicente and Presas , Francisco (2003) Semipositive bundles and Brill-Noether theory. Bulletin of the London Mathematical Society, 35 (2). pp. 179-190. ISSN 0024-6093

This list was generated on Sun Jun 4 03:27:29 2023 CEST.